# SDR IPXA2023052132850

- Difficulty date: May 13, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 109,611 hours, 19,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20131A
- Part serial: 35464
- Condition: Inoperative
- Location: Sta 540 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**FAULT - FOUND UPPER DECK EMERGENCY LIGHTS NOT ILLUMINATE AT L1382,L5731,L5734 (REPLACE) ALL PAPERWORK C/W IAW AMM 33-51-72
